# SDR USAA960638

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518338
- Condition: Corrosion
- Location: Bs 344
- Part time: 26,941 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A 1 INCH BY .5 INCH LEVEL 2 CORRODED AREA, LOCATED AT FLOOR BEAM STATION NR 344 LBL 22.  INSTALLED REPAIR ANGLES PER USAIR TYPICAL REPAIR 53-10-01A.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
